General analytic density distribution function for atoms


Erkoc S.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.11, no.6, pp.1167-1177, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 6
  • Publication Date: 2000
  • Doi Number: 10.1142/s0129183100000961
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.1167-1177

Abstract

A general analytic function is proposed to represent the radial distribution of charge density for atoms. The proposed function fits perfectly to the radial charge density generated numerically by local spin density functional method for atoms from He to Kr.